# SDR CA110225006

- Difficulty date: February 18, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Aircraft time: 4,314 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Worn
- Location: Hyd Pump
- Component: Pump
- Component part number: 66070661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE HYD PUMP WHICH HAD 2195.9 HRS AND 1222 CYCLES WAS REMOVED FOR GARLOCK SEAL REPLACEMENT.  FOUND SHAFT CIRCLIP WORN SO THIN THE PRELOADED PUMP SHAFT SLID OUT OF THE PUMP GEAR BY HALF AN INCH.  REPLACED THE PUMP.
